Eszter Sikolya
Eszter Sikolya
associate professor, Loránd Eötvös University
Geverifieerd e-mailadres voor cs.elte.hu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Spectral properties and asymptotic periodicity of flows in networks
M Kramar, E Sikolya
Mathematische Zeitschrift 249 (1), 139-162, 2005
1162005
Variational and semigroup methods for waves and diffusion in networks
MK Fijavz, D Mugnolo, E Sikolya
Applied Mathematics and Optimization 55 (2), 219-240, 2007
632007
Vertex control of flows in networks
KJ Engel, MK Fijavž, R Nagel, E Sikolya
Networks & Heterogeneous Media 3 (4), 709, 2008
602008
Asymptotic behavior of flows in networks
T Mátrai, E Sikolya
Walter de Gruyter 19 (3), 429-461, 2007
482007
Maximal controllability for boundary control problems
KJ Engel, MK Fijavž, B Klöss, R Nagel, E Sikolya
Applied Mathematics & Optimization 62 (2), 205-227, 2010
372010
Flows in networks with dynamic ramification nodes
E Sikolya
Journal of Evolution Equations 5 (3), 441-463, 2005
332005
Asymptotic periodicity of recurrent flows in infinite networks
B Dorn, V Keicher, E Sikolya
Mathematische Zeitschrift 263 (1), 69-87, 2009
262009
On Krein–von Neumann and Friedrichs extensions
Z Sebestyén, E Sikolya
Acta Sci. Math.(Szeged) 69 (1-2), 323-336, 2003
232003
Semigroups for flows in networks
E Sikolya
Ph. D thesis, University of Tübingen, 2004
212004
Differential equation approximations of stochastic network processes: an operator semigroup approach
A Bátkai, IZ Kiss, E Sikolya, PL Simon
arXiv preprint arXiv:1107.2814, 2011
162011
The norm convergence of a Magnus expansion method
A Bátkai, E Sikolya
Open Mathematics 10 (1), 150-158, 2012
82012
Modelling and simulation of fires in tunnel networks
I Gasser, M Kraft
Networks & Heterogeneous Media 3 (4), 691, 2008
82008
Simultaneous observability of networks of beams and strings
E Sikolya
Boletim da Sociedade Paranaense de Matemática 21 (1-2), 31-41, 2003
62003
Semigroups of max-plus linear operators
MK Fijavž, A Peperko, E Sikolya
Semigroup Forum 94 (2), 463-476, 2017
22017
On the stochastic Allen-Cahn equation on networks with multiplicative noise
M Kovács, E Sikolya
arXiv preprint arXiv:2011.11359, 2020
12020
Erratum to: Semigroups of max-plus linear operators
B Andreianov, MK Fijavž, A Peperko, E Sikolya
Semigroup Forum 94 (2), 477-479, 2017
12017
Semigroups of max-plus linear operators
M Kramar Fijavž, A Peperko, E Sikolya
arXiv e-prints, arXiv: 1411.5142, 2014
12014
Diszkrét és folytonos: a gráfelmélet, algebra, analízis és geometria találkozási pontjai= Discrete and Continuous: interfaces between graph theory, algebra, analysis and geometry
L Lovász, M Bárász, K Bezdek, K Böröczky, B Csikós, E Csóka, G Elekes, ...
OTKA Kutatási Jelentések| OTKA Research Reports, 2012
12012
Stochastic reaction-diffusion equations on networks
M Kovács, E Sikolya
arXiv preprint arXiv:2011.12780, 2020
2020
Semigroups of max-plus linear operators (vol 94, pg 463, 2017)
B Andreianov, MK Fijavz, A Peperko, E Sikolya
SEMIGROUP FORUM 94 (2), 477-479, 2017
2017
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20